H∞ filtering for nonlinear systems via neural networks

Full text for this resource is not available from the Research Repository.

Luan, Xiaoli, Liu, Fei and Shi, Peng (2010) H∞ filtering for nonlinear systems via neural networks. Journal of the Franklin Institute, 347 (6). pp. 1035-1046. ISSN 0016-0032

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7427
DOI https://doi.org/10.1016/j.jfranklin.2009.11.006
Official URL http://dx.doi.org/10.1016/j.jfranklin.2009.11.006 ...
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19910, nonlinear systems, H∞ filtering, neural networks, linear matrix inequalities (LMIs)
Citations in Scopus 20 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login